Alert archive / Indiana / River Flood Warnings in 2014
River Flood Warning 35, NWS Northern Indiana
NWS Northern Indiana issued this river flood warning at Mar 19, 2014, 10:22 PM EDT for Allen County, Indiana. It took effect at Mar 20, 2014, 12:28 AM EDT. It was in force for 62 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 19, 2014, 10:22 PM EDT (02:22 UTC)
- In effect from
- Mar 20, 2014, 12:28 AM EDT
- Expired
- Mar 22, 2014, 2:00 PM EDT
- In force
- 62 hr
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Flood severity
- Minor
County Allen County, IN
The radar
The Northern Indiana radar (KIWX), 57 km from the middle of the area, began a volume at 02:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point St. Joseph River (OH/IN) near Fort Wayne (ROOI3).
- Action stage
- 10 ft
- Minor stage
- 12 ft
- Moderate stage
- 18 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04180500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
097
WGUS43 KIWX 200222
FLWIWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1022 PM EDT WED MAR 19 2014
...THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
FLOOD WARNING FOR THE FOLLOWING RIVERS...
SAINT JOSEPH RIVER OHIO NEAR ST. JOE RIVER FORT WAYNE AFFECTING
ALLEN COUNTY
.RECENT RAINFALL AND SNOWMELT IS EXPECTED TO CAUSE THE SAINT JOSEPH
RIVER OHIO NEAR FORT WAYNE TO RISE BACK ABOVE MINOR FLOOD STAGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS. THE
WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO
PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR
LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS.
DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE
INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER
THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS.
ALL TIMES ARE IN EASTERN TIME. THIS STATEMENT WILL BE UPDATED IN
ABOUT 24 HOURS OR SOONER IF NECESSARY.
&&
INC003-210222-
/O.NEW.KIWX.FL.W.0035.140320T0428Z-140322T1800Z/
/ROOI3.1.RS.140320T0428Z.140320T1800Z.140321T1800Z.NO/
1022 PM EDT WED MAR 19 2014
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* FLOOD WARNING FOR
THE SAINT JOSEPH RIVER OHIO NEAR ST. JOE RIVER FORT WAYNE
* UNTIL SATURDAY AFTERNOON.
* AT 10 PM WEDNESDAY THE STAGE WAS 11.8 FEET AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE VERY EARLY
THURSDAY MORNING AND CREST NEAR 12.4 FEET AROUND 2 PM THURSDAY
MARCH 20 AND FALL BELOW FLOOD STAGE AROUND 2 PM FRIDAY MARCH 21.
* AT 12.0 FEET...LOWLAND AND FARMLAND FLOODING NEAR THE RIVER BEGINS.
&&
LAT...LON 4118 8507 4118 8506 4118 8505 4117 8505
4117 8506
$$4 follow-up statements
736
WGUS83 KIWX 201440
FLSIWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1040 AM EDT THU MAR 20 2014
...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING RIVERS...
SAINT JOSEPH RIVER OHIO NEAR ST. JOE RIVER FORT WAYNE AFFECTING
ALLEN COUNTY
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...
KANKAKEE RIVER AT DAVIS ROUTE 30 AFFECTING LA PORTE...STARKE AND
ST. JOSEPH COUNTIES
SAINT JOSEPH RIVER OHIO ABOVE NEWVILLE AFFECTING ALLEN...DE KALB
AND DEFIANCE COUNTIES
TIFFIN RIVER NEAR STRYKER AFFECTING DEFIANCE...FULTON AND WILLIAMS
COUNTIES
NORTH BRANCH ELKHART RIVER AT COSPERVILLE AFFECTING ELKHART AND
NOBLE COUNTIES
.RECENT WIDESPREAD SNOWMELT COMBINED WITH RAINFALL IS CAUSING MINOR
FLOODING ALONG AREA RIVERS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS. THE
WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO
PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR
LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS.
DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE
INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER
THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS.
ALL TIMES ARE IN EASTERN TIME. THIS STATEMENT WILL BE UPDATED IN
ABOUT 24 HOURS OR SOONER IF NECESSARY.
&&
INC091-141-149-211440-
/O.CON.KIWX.FL.W.0022.000000T0000Z-140325T0000Z/
/DAVI3.1.SM.140315T1330Z.140320T1800Z.140324T0000Z.NO/
940 AM CDT THU MAR 20 2014
THE FLOOD WARNING CONTINUES FOR
THE KANKAKEE RIVER AT DAVIS ROUTE 30
* UNTIL MONDAY EVENING.
* AT 9 AM THURSDAY THE STAGE WAS 10.7 FEET AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL RISE TO A CREST NEAR 10.8 FEET AROUND 1
PM THURSDAY MARCH 20 AND FALL BELOW FLOOD STAGE AROUND 7 PM SUNDAY
MARCH 23.
* AT 11.0 FEET...FLOODING OF SECONDARY ROADS NEAR THE RIVER BEGINS.
&&
LAT...LON 4145 8667 4144 8661 4130 8673 4131 8679
4143 8670
$$
INC003-033-OHC039-211440-
/O.CON.KIWX.FL.W.0029.000000T0000Z-000000T0000Z/
/NVLI3.1.SM.140315T1145Z.140320T1000Z.000000T0000Z.NO/
1040 AM EDT THU MAR 20 2014
THE FLOOD WARNING CONTINUES FOR
THE SAINT JOSEPH RIVER OHIO ABOVE NEWVILLE
* UNTIL FURTHER NOTICE.
* AT 10 AM THURSDAY THE STAGE WAS 13.6 FEET AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO 13.6 FEET AROUND 2 PM
THURSDAY MARCH 20 WITH ADDITIONAL RISES POSSIBLE THEREAFTER.
* AT 14.0 FEET...SIGNIFICANT FLOODING OCCURS ON DEKALB COUNTY ROAD 42
ABOUT 3 MILES NORTHEAST OF NEWVILLE. CONSIDERABLE AGRICULTURAL AND
LOW LAND FLOODING OCCURS ALONG THE ST. JOSEPH RIVER TO THE
CEDARVILLE RESERVOIR.
&&
LAT...LON 4126 8498 4140 8481 4139 8478 4123 8493
$$
INC003-211440-
/O.EXT.KIWX.FL.W.0035.000000T0000Z-140322T0900Z/
/ROOI3.1.RS.140320T1327Z.140321T0000Z.140321T0900Z.NO/
1040 AM EDT THU MAR 20 2014
THE FLOOD WARNING HAS BEEN EXTENDED FOR
THE SAINT JOSEPH RIVER OHIO NEAR ST. JOE RIVER FORT WAYNE
* UNTIL LATE FRIDAY NIGHT.
* AT 10 AM THURSDAY THE STAGE WAS 12.0 FEET AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL RISE TO A CREST NEAR 12.1 FEET AROUND 8
PM THURSDAY MARCH 20 AND FALL BELOW FLOOD STAGE AROUND 5 AM FRIDAY
MARCH 21.
* AT 12.0 FEET...LOWLAND AND FARMLAND FLOODING NEAR THE RIVER BEGINS.
&&
LAT...LON 4118 8507 4118 8506 4118 8505 4117 8505
4117 8506
$$
OHC039-051-171-211440-
/O.CON.KIWX.FL.W.0027.000000T0000Z-000000T0000Z/
/STRO1.1.SM.140313T0130Z.140323T0000Z.000000T0000Z.NO/
1040 AM EDT THU MAR 20 2014
THE FLOOD WARNING CONTINUES FOR
THE TIFFIN RIVER NEAR STRYKER
* UNTIL FURTHER NOTICE.
* AT 10 AM THURSDAY THE STAGE WAS 14.0 FEET AND STEADY.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER WILL RISE TO A CREST NEAR 14.2 FEET AROUND 2
AM SUNDAY MARCH 23 AND BEGIN FALLING.
* AT 15.0 FEET...SEVERAL RURAL BUILDINGS FLOOD AND FLOODING BEGINS TO
AFFECT RESIDENTS IN THE VILLAGE OF STRYKER. MANY ROADS BECOME
IMPASSIBLE.
&&
LAT...LON 4130 8444 4149 8446 4159 8439 4159 8429
4130 8438
$$
INC039-113-211440-
/O.CON.KIWX.FL.W.0034.000000T0000Z-140323T0600Z/
/CPEI3.1.ER.140319T1630Z.140320T1430Z.140323T0000Z.UU/
1040 AM EDT THU MAR 20 2014
THE FLOOD WARNING CONTINUES FOR
THE NORTH BRANCH ELKHART RIVER AT COSPERVILLE
* UNTIL LATE SATURDAY NIGHT.
* AT 10 AM THURSDAY THE STAGE WAS 6.1 FEET AND STEADY.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 6.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW THE 6.0 FOOT FLOOD STAGE
AROUND 8 PM SATURDAY MARCH 22.
* AT 6.0 FEET...WATER APPROACHES SOME HOUSES AROUND SKINNER LAKE,
ESPECIALLY ALONG STATE ROAD 8.
&&
LAT...LON 4150 8570 4152 8568 4149 8559 4150 8544
4149 8543 4144 8555
$$219
WGUS83 KIWX 210157
FLSIWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
957 PM EDT THU MAR 20 2014
...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING RIVERS...
SAINT JOSEPH RIVER OHIO NEAR ST. JOE RIVER FORT WAYNE AFFECTING
ALLEN COUNTY
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...
KANKAKEE RIVER AT DAVIS ROUTE 30 AFFECTING LA PORTE...STARKE AND
ST. JOSEPH COUNTIES
SAINT JOSEPH RIVER OHIO ABOVE NEWVILLE AFFECTING ALLEN...DE KALB
AND DEFIANCE COUNTIES
TIFFIN RIVER NEAR STRYKER AFFECTING DEFIANCE...FULTON AND WILLIAMS
COUNTIES
NORTH BRANCH ELKHART RIVER AT COSPERVILLE AFFECTING ELKHART AND
NOBLE COUNTIES
.RECENT SNOWMELT HAS CAUSED MINOR FLOODING ALONG AREA RIVERS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS. THE
WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO
PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR
LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS.
DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE
INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER
THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS.
ALL TIMES ARE IN EASTERN TIME. THIS STATEMENT WILL BE UPDATED IN
ABOUT 24 HOURS OR SOONER IF NECESSARY.
&&
INC091-141-149-220157-
/O.CON.KIWX.FL.W.0022.000000T0000Z-140325T0000Z/
/DAVI3.1.SM.140315T1330Z.140321T0600Z.140324T0000Z.NO/
857 PM CDT THU MAR 20 2014
THE FLOOD WARNING CONTINUES FOR
THE KANKAKEE RIVER AT DAVIS ROUTE 30
* UNTIL MONDAY EVENING.
* AT 8 PM THURSDAY THE STAGE WAS 10.8 FEET AND STEADY.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW THE 10.0 FOOT FLOOD STAGE
AROUND 7 PM SUNDAY MARCH 23.
* AT 11.0 FEET...FLOODING OF SECONDARY ROADS NEAR THE RIVER BEGINS.
&&
LAT...LON 4145 8667 4144 8661 4130 8673 4131 8679
4143 8670
$$
INC003-033-OHC039-220156-
/O.CON.KIWX.FL.W.0029.000000T0000Z-000000T0000Z/
/NVLI3.1.SM.140315T1145Z.140321T0130Z.000000T0000Z.NO/
957 PM EDT THU MAR 20 2014
THE FLOOD WARNING CONTINUES FOR
THE SAINT JOSEPH RIVER OHIO ABOVE NEWVILLE
* UNTIL FURTHER NOTICE.
* AT 9 PM THURSDAY THE STAGE WAS 13.6 FEET AND STEADY.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL REMAIN NEAR 13.6 FEET FOR THE NEXT 12
HOURS.
* AT 14.0 FEET...SIGNIFICANT FLOODING OCCURS ON DEKALB COUNTY ROAD 42
ABOUT 3 MILES NORTHEAST OF NEWVILLE. CONSIDERABLE AGRICULTURAL AND
LOW LAND FLOODING OCCURS ALONG THE ST. JOSEPH RIVER TO THE
CEDARVILLE RESERVOIR.
&&
LAT...LON 4126 8498 4140 8481 4139 8478 4123 8493
$$
INC003-220156-
/O.EXT.KIWX.FL.W.0035.000000T0000Z-140322T1200Z/
/ROOI3.1.RS.140320T1327Z.140321T0000Z.140321T1200Z.NO/
957 PM EDT THU MAR 20 2014
THE FLOOD WARNING HAS BEEN EXTENDED FOR
THE SAINT JOSEPH RIVER OHIO NEAR ST. JOE RIVER FORT WAYNE
* UNTIL SATURDAY MORNING.
* AT 9 PM THURSDAY THE STAGE WAS 12.4 FEET AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW THE 12.0 FOOT FLOOD STAGE
AROUND 8 AM FRIDAY MARCH 21.
* AT 12.0 FEET...LOWLAND AND FARMLAND FLOODING NEAR THE RIVER BEGINS.
&&
LAT...LON 4118 8507 4118 8506 4118 8505 4117 8505
4117 8506
$$
OHC039-051-171-220156-
/O.CON.KIWX.FL.W.0027.000000T0000Z-000000T0000Z/
/STRO1.1.SM.140313T0130Z.140323T0600Z.000000T0000Z.NO/
957 PM EDT THU MAR 20 2014
THE FLOOD WARNING CONTINUES FOR
THE TIFFIN RIVER NEAR STRYKER
* UNTIL FURTHER NOTICE.
* AT 9 PM THURSDAY THE STAGE WAS 14.1 FEET AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER WILL RISE TO A CREST NEAR 14.3 FEET AROUND 2
AM SUNDAY MARCH 23 AND BEGIN FALLING.
* AT 15.0 FEET...SEVERAL RURAL BUILDINGS FLOOD AND FLOODING BEGINS TO
AFFECT RESIDENTS IN THE VILLAGE OF STRYKER. MANY ROADS BECOME
IMPASSIBLE.
&&
LAT...LON 4130 8444 4149 8446 4159 8439 4159 8429
4130 8438
$$
INC039-113-220156-
/O.CON.KIWX.FL.W.0034.000000T0000Z-140323T0600Z/
/CPEI3.1.ER.140319T1630Z.140321T0600Z.140323T0000Z.UU/
957 PM EDT THU MAR 20 2014
THE FLOOD WARNING CONTINUES FOR
THE NORTH BRANCH ELKHART RIVER AT COSPERVILLE
* UNTIL LATE SATURDAY NIGHT.
* AT 9 PM THURSDAY THE STAGE WAS 6.2 FEET AND STEADY.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 6.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW THE 6.0 FOOT FLOOD STAGE
AROUND 8 PM SATURDAY MARCH 22.
* AT 6.0 FEET...WATER APPROACHES SOME HOUSES AROUND SKINNER LAKE,
ESPECIALLY ALONG STATE ROAD 8.
&&
LAT...LON 4150 8570 4152 8568 4149 8559 4150 8544
4149 8543 4144 8555
$$209
WGUS83 KIWX 211444
FLSIWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1044 AM EDT FRI MAR 21 2014
...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING RIVERS...
SAINT JOSEPH RIVER OHIO NEAR ST. JOE RIVER FORT WAYNE AFFECTING
ALLEN COUNTY
NORTH BRANCH ELKHART RIVER AT COSPERVILLE AFFECTING ELKHART AND
NOBLE COUNTIES
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...
KANKAKEE RIVER AT DAVIS ROUTE 30 AFFECTING LA PORTE...STARKE AND
ST. JOSEPH COUNTIES
SAINT JOSEPH RIVER OHIO ABOVE NEWVILLE AFFECTING ALLEN...DE KALB
AND DEFIANCE COUNTIES
TIFFIN RIVER NEAR STRYKER AFFECTING DEFIANCE...FULTON AND WILLIAMS
COUNTIES
.RECENT RAINFALL AND SNOWMELT HAS CAUSED MINOR FLOODING ALONG AREA
RIVERS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS. THE
WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO
PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR
LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS.
DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE
INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER
THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS.
ALL TIMES ARE IN EASTERN TIME. THIS STATEMENT WILL BE UPDATED IN
ABOUT 24 HOURS OR SOONER IF NECESSARY.
&&
INC091-141-149-221444-
/O.CON.KIWX.FL.W.0022.000000T0000Z-140325T0000Z/
/DAVI3.1.SM.140315T1330Z.140321T0445Z.140324T0000Z.NO/
944 AM CDT FRI MAR 21 2014
THE FLOOD WARNING CONTINUES FOR
THE KANKAKEE RIVER AT DAVIS ROUTE 30
* UNTIL MONDAY EVENING.
* AT 9 AM FRIDAY THE STAGE WAS 10.7 FEET AND STEADY.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW THE 10.0 FOOT FLOOD STAGE
AROUND 7 PM SUNDAY MARCH 23.
* AT 11.0 FEET...FLOODING OF SECONDARY ROADS NEAR THE RIVER BEGINS.
&&
LAT...LON 4145 8667 4144 8661 4130 8673 4131 8679
4143 8670
$$
INC003-033-OHC039-221443-
/O.CON.KIWX.FL.W.0029.000000T0000Z-000000T0000Z/
/NVLI3.1.SM.140315T1145Z.140321T0715Z.000000T0000Z.NO/
1044 AM EDT FRI MAR 21 2014
THE FLOOD WARNING CONTINUES FOR
THE SAINT JOSEPH RIVER OHIO ABOVE NEWVILLE
* UNTIL FURTHER NOTICE.
* AT 10 AM FRIDAY THE STAGE WAS 13.6 FEET AND STEADY.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL REMAIN NEAR 13.6 FEET FOR THE NEXT 12
HOURS.
* AT 14.0 FEET...SIGNIFICANT FLOODING OCCURS ON DEKALB COUNTY ROAD 42
ABOUT 3 MILES NORTHEAST OF NEWVILLE. CONSIDERABLE AGRICULTURAL AND
LOW LAND FLOODING OCCURS ALONG THE ST. JOSEPH RIVER TO THE
CEDARVILLE RESERVOIR.
&&
LAT...LON 4126 8498 4140 8481 4139 8478 4123 8493
$$
INC003-221443-
/O.EXT.KIWX.FL.W.0035.000000T0000Z-140323T2100Z/
/ROOI3.1.RS.140320T1327Z.140321T0300Z.140322T2100Z.NO/
1044 AM EDT FRI MAR 21 2014
THE FLOOD WARNING HAS BEEN EXTENDED FOR
THE SAINT JOSEPH RIVER OHIO NEAR ST. JOE RIVER FORT WAYNE
* UNTIL SUNDAY AFTERNOON.
* AT 10 AM FRIDAY THE STAGE WAS 12.2 FEET AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL RISE TO A CREST NEAR 12.3 FEET AROUND 2
AM SATURDAY MARCH 22 AND FALL BELOW FLOOD STAGE AROUND 5 PM
SATURDAY MARCH 22.
* AT 12.0 FEET...LOWLAND AND FARMLAND FLOODING NEAR THE RIVER BEGINS.
&&
LAT...LON 4118 8507 4118 8506 4118 8505 4117 8505
4117 8506
$$
OHC039-051-171-221443-
/O.CON.KIWX.FL.W.0027.000000T0000Z-000000T0000Z/
/STRO1.1.SM.140313T0130Z.140323T0600Z.000000T0000Z.NO/
1044 AM EDT FRI MAR 21 2014
THE FLOOD WARNING CONTINUES FOR
THE TIFFIN RIVER NEAR STRYKER
* UNTIL FURTHER NOTICE.
* AT 10 AM FRIDAY THE STAGE WAS 14.3 FEET AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER WILL RISE TO A CREST NEAR 14.5 FEET AROUND 2
AM SUNDAY MARCH 23 AND BEGIN FALLING.
* AT 15.0 FEET...SEVERAL RURAL BUILDINGS FLOOD AND FLOODING BEGINS TO
AFFECT RESIDENTS IN THE VILLAGE OF STRYKER. MANY ROADS BECOME
IMPASSIBLE.
&&
LAT...LON 4130 8444 4149 8446 4159 8439 4159 8429
4130 8438
$$
INC039-113-221443-
/O.EXT.KIWX.FL.W.0034.000000T0000Z-140326T0000Z/
/CPEI3.1.ER.140319T1630Z.140321T1430Z.140325T1800Z.UU/
1044 AM EDT FRI MAR 21 2014
THE FLOOD WARNING HAS BEEN EXTENDED FOR
THE NORTH BRANCH ELKHART RIVER AT COSPERVILLE
* UNTIL TUESDAY EVENING.
* AT 10 AM FRIDAY THE STAGE WAS 6.2 FEET AND STEADY.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 6.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW THE 6.0 FOOT FLOOD STAGE
AROUND 2 PM TUESDAY MARCH 25.
* AT 6.0 FEET...WATER APPROACHES SOME HOUSES AROUND SKINNER LAKE,
ESPECIALLY ALONG STATE ROAD 8.
&&
LAT...LON 4150 8570 4152 8568 4149 8559 4150 8544
4149 8543 4144 8555
$$830
WGUS83 KIWX 220230
FLSIWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1030 PM EDT FRI MAR 21 2014
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS...
SAINT JOSEPH RIVER OHIO NEAR ST. JOE RIVER FORT WAYNE AFFECTING
ALLEN COUNTY
THIS WILL BE THE LAST STATEMENT FOR THIS HIGH WATER EVENT.
INC003-220300-
/O.CAN.KIWX.FL.W.0035.000000T0000Z-140323T2100Z/
/ROOI3.1.RS.140320T1327Z.140321T0300Z.140321T2252Z.NO/
1030 PM EDT FRI MAR 21 2014
THE FLOOD WARNING IS CANCELLED FOR
THE SAINT JOSEPH RIVER OHIO NEAR ST. JOE RIVER FORT WAYNE
* AT 10 PM FRIDAY THE STAGE WAS 11.8 FEET
* FLOOD STAGE IS 12.0 FEET.
* THE RIVER FELL BELOW FLOOD STAGE FRIDAY EVENING.
* FORECAST...THE RIVER WILL STAY NEAR 11.8 FEET UNTIL AROUND 2 AM
SATURDAY MARCH 22.
&&
LAT...LON 4118 8507 4118 8506 4118 8505 4117 8505
4117 8506
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this river flood warning went out at Mar 19, 7:07 PM EDT, 3 hours 15 minutes earlier.
Area forecast discussion, Mar 19, 7:07 PM EDT, 3 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 707 PM EDT WED MAR 19 2014 .SYNOPSIS... ISSUED AT 435 PM EDT WED MAR 19 2014 PRECIPITATION WILL CONTINUE TO DIMINISH LATE THIS AFTERNOON INTO THIS EVENING...POSSIBLY ENDING AS A MIX OF SCATTERED RAIN AND SNOW SHOWERS TONIGHT. COLDER AIR WILL RETURN TO THE REGION TONIGHT WITH TEMPERATURES DROPPING INTO THE UPPER 20S TO LOW 30S OVERNIGHT. HIGHS WILL RANGE FROM NEAR 40 DEGREES NORTH TO NEAR 50 DEGREE SOUTH TOMORROW. PRECIPITATION CHANCES WILL RETURN TO THE REGION THURSDAY NIGHT AS A WEAK DISTURBANCE MOVES THROUGH THE AREA. && .SHORT TERM...(THIS EVENING THROUGH THURSDAY) ISSUED AT 438 PM EDT WED MAR 19 2014 A DEPARTING SHORT WAVE AND SFC LOW OVER NRN LOWER MICH WERE ALLOWING A COLD FRONT TO MOVE ACROSS NRN INDIANA AND THE REST OF THE FCST AREA. AHEAD OF THE FRONT SHOWERS ARE LIKELY. A FEW REPORTS OF SMALL HAIL IN NW OHIO WERE RECEIVED THIS AFTERNOON WHERE RELATIVELY WEAK UPDRAFTS AND WEAK CAPES WERE SUFFICIENT FOR SMALL HAIL WITH WET BULB ZERO HEIGHTS LOW IN THE CLOUD LAYER AND WITH ICE GROWTH IN THE TOP OF THE CLOUD LAYER. SUBSTANTIAL DOWNGLIDE ON 290K SFC WAS REPRESENTATIVE OF SUBSIDENCE EARLY TONIGHT AND EVENTUAL CLEARING OVER THE AREA THURSDAY. FOR TONIGHT...KEPT DWINDLING RAIN CHANCES...WITH SMALL CHANCES FOR SNOW EARLY TONIGHT BEFORE PRECIPITATION ENDS. OTHERWISE...NOT MUCH COLD AIR BEHIND WITH SYSTEM WITH HIGHS THURSDAY STILL WELL INTO THE 40S. THE NAM/MET WAS STILL SHOWING A SUBSTANTIAL APPARENT COLD BIAS...SO HAVE SIDED WITH THE WARMER EC AND GFS/MAV. THE DIMINISHING SNOW FIELD OVER MUCH OF NRN INDIANA AND NW OHIO SHOULD ALLOW HIGHS TO TOP 50 DEGREES OVER SW AREAS INCLUDING MONTICELLO AND LOGANSPORT. && .LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 438 PM EDT WED MAR 19 2014 PERIOD WILL START OUT QUIET AS BAROCLINIC ZONE WILL RESIDE JUST TO THE SW WITH WARMER AIR WAITING TO COME BACK FOR A BRIEF VISIT. THIS WILL BEGIN TO SHIFT NORTHEAST LATE THURS NGT INTO FRI MORNING AND SHOULD HAVE MOVED THROUGH MOST IF NOT ALL THE CWA BY 18Z. MODELS CONTINUE TO CRANK OUT SOME LIGHT QPF WITH WEAK ISENTROPIC LIFT COURTESY OF INCREASING LLJ AND A WEAK DISTURBANCE. MODELS HAVE CLUSTERED 50/50 ON LIGHT PRECIP PLACEMENT NORTHEAST OR SOUTHWEST. PREV GRIDS CONFINED MENTION TO SOUTHWEST HALF OF THE AREA. WITH NAM/SREF SHOWING MORE NE WITH SOMEWHAT FASTER WARM FRONT PUSH CONCERNED THAT ENTIRE AREA COULD SEE A QUICK CHANCE FOR SOME LIGHT PRECIP. HOWEVER...TO AVOID THE SAME FLIP FLOP IN THE GRIDS THAT THE MODELS ARE TRYING TO DO WILL LEAVE POPS ALONE. BIGGER FOCUS WILL BE HOW WARM IT GETS ACROSS THE AREA FRI AFTERNOON PRIOR TO THE FIRST OF 2 COLD BLASTS TO ARRIVE INTO THE WEEKEND. MODEL SEEM TO AGREE ON SURGE OF 55+ TEMPS MOVING NE INTO AT LEAST THE SW HALF OF THE AREA. FURTHER NORTHEAST...LINGERING SNOW COVER ON THE ORDER OF 2 TO 4 INCHES...MAY HAMPER SOME OF THE WARMER AIR BUT WITH OVERALL SNOWPACK DROPPING STILL THINK AT LEAST MID 40S LOOKS GOOD IF NOT TOWARDS 50S. HAVE NUDGED UP TEMPS A DEGREE OR 2 AND WILL SEE HOW THINGS UNFOLD. LOW PRESSURE WILL TRACK SOMEWHERE ACROSS CNTRL/SRN LOWER MI FRI EVENING WITH A COLD FRONT SWEEPING ACROSS. LL MSTR WILL BE TRYING TO ADVECT IN AHEAD OF THE FRONT BUT WILL LIKELY BE BEHIND TO KEEP MORE WIDESPREAD COVERAGE FROM OCCURRING. THAT BEING SAID...PLENTY OF MSTR SHOULD STILL RESIDE WITH THE LOW TO BRING HIGH CHC TO LIKELY POPS. HAVE TRIED TO ADD FURTHER DETAIL AND LINGER PRECIP IN THE EAST JUST A BIT LONGER AFTER 6Z. STILL KEPT WITH A MIX OF RAIN/SNOW LATE FRI NGT AS COLD AIR BEGINS TO FILTER IN ACROSS THE NORTH. BEST DYNAMICS AND MSTR WILL LIKELY BE GONE SO OVERALL CHANCE FOR SNOW LOOKS MINIMAL AND NO ACCUMS EXPECTED. WE WILL WATCH THE WARM AIR QUICKLY EAST EAST INTO THE DISTANCE AND A SERIES OF WAVES WILL MOVE THROUGH THE NW FLOW AND BRING A RETURN TO MUCH BELOW NORMAL TEMPS...ESPECIALLY SUNDAY INTO NEXT WEEK. THE FIRST FRONT WILL LOWER TEMPS BACK INTO THE 40S FOR SATURDAY WITH LOWS IN THE 20S SAT NGT. BOTTOM WILL DROP OUT AFTER THAT AS STRONGER ARCTIC FRONT MOVES IN WITH TEMPS A GOOD 20 DEGREES OR MORE BELOW NORMAL. SYSTEM WILL PASS ACROSS THE GREAT LAKES MON NGT INTO TUES WITH CHC OF SNOW. NOT EXPECTING MUCH AT THIS TIME WITH BEST ENERGY AND MSTR RESIDING WITH STRONGER WAVE WELL SOUTH OF THE REGION WHICH LOOKS TO MOVE UP THE EAST COAST. THIS WILL ONLY AID IN REINFORCING THE COLD AIR AT THE END OF THE PERIOD. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING) ISSUED AT 704 PM EDT WED MAR 19 2014 MVFR CONDS XPCD TO PERSIST THROUGH ABT 12Z PER CONTD MOIST CYCLONIC FLW UNDERNEATH POST FNTL INVERSION. IMPRVG CONDS TO VFR XPCD THU AS SUBSIDENT INDUCED DRYING DEEPENS ESP IN THE AFTN. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...SMALL CRAFT ADVISORY UNTIL 2 AM EDT THURSDAY FOR LMZ043-046. && SYNOPSIS...NG SHORT TERM...SKIPPER LONG TERM...FISHER AVIATION...T VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.NORTHERNIN.GOV WWW.TWITTER.COM/NWSIWX WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Mar 19, 4:21 AM EDT, 18 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 421 AM EDT WED MAR 19 2014 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-200830- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 421 AM EDT WED MAR 19 2014 /321 AM CDT WED MAR 19 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TODAY AND TONIGHT MINOR FLOODING WILL CONTINUE ALONG SOME RIVERS IN NORTHERN INDIANA AND NORTHWEST OHIO. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-200830- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 421 AM EDT WED MAR 19 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT CONDITIONS HAZARDOUS TO SMALL CRAFT CAN BE EXPECTED TODAY INTO TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
In the hours before
Special weather statement, Mar 19, 4:31 PM EDT, 5 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
431 PM EDT WED MAR 19 2014
OHZ005-016-025-192100-
ALLEN OH-HENRY OH-PUTNAM OH-
431 PM EDT WED MAR 19 2014
...SHOWERS WITH PEA SIZED HAIL MOVING THROUGH EASTERN
ALLEN...SOUTHEASTERN HENRY AND EASTERN PUTNAM COUNTIES...
AT 421 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS WITH PEA SIZED HAIL ALONG A LINE EXTENDING FROM LEIPSIC TO
COLUMBUS GROVE TO FORT SHAWNEE...MOVING EAST AT 40 MPH.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...
LIMA...
BLUFFTON...
BEAVERDAM...
LAFAYETTE...
LAT...LON 4065 8418 4065 8421 4069 8422 4120 8396
4122 8388 4072 8387
TIME...MOT...LOC 2030Z 252DEG 34KT 4115 8385 4092 8397
4074 8408
NGNearby
River Flood Warnings in Indiana, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.